# SDR SWAA2020111831042

- Difficulty date: November 17, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 48,655 hours, 24,303 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Aft Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY SMOKE DETECTOR SOUNDED AS AN ALARM ON DESCENT 15 MINUTES FROM LANDING.  "B" FLT ATTENDANT DID NOT SMELL SMOKE NOR DETECT ANY ABNORMAL HEAT ON THE FLOORS, WALLS, CEILING.  AT THE GATE, THE "B" FLIGHT ATTENDANT SMELLED A SLIGHT ELECTRICAL ODOR COMING FROM THE GASPER OVER THE AFT ENTRY DOOR.  R & R AFT LAV SMOKE DETECTOR, PER AMM 26-14-01.
